# SDR 07FDEA01132

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spool
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR NR 3 SPOOL FITTING HAS CRACK INDICATIONS.  NR 3 SPOOL FITTING HAS CRACK INDICATIONS ON FWD INBD HOLE.  REAMED HOLE TO .453  IAW DC/MD10 SRM 53-50-01 FIG 17, VOL 1.  PERFORMED BHEC IAW NDT SPM 06-10-01.003.  NO CRACKS NOTED.  DOOR TO BE RIGGED ON FEDEX, N/R N00712.
